MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD RAINBOW SET-2 NEO; OXIMETER

MASIMO - 52 DISCOVERY RD RAINBOW SET-2 NEO; OXIMETER
Model Number 4029
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported that the "sphb value was not consistent and the figure continues to be disconnected." no consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned sensor was evaluated.Visual inspection found no physical damage.The sensor failed continuity tests due to a short in the emitter diode.An error message displayed on the lab monitor and the sensor led did not illuminate.The sensor was malfunctioning.
 
Event or Problem Description
The customer reported that the the "sphb value was not consistent and the figure continues to be disconnected." no consequences or impact to patient were reported.

Brand Name
RD RAINBOW SET-2 NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key12214639
Report Number3011353843-2021-00171
Device Sequence Number17246312
Product Code DQA
UDI-Device Identifier10843997010938
UDI-Public10843997010938
Combination Product (Y/N)N
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model Number4029
Device Catalogue Number4029
Device Lot Number20GZG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1